# SDR 98ZZZX3604

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CA
- Make and model: Bell 206L-3
- Aircraft serial: 51351
- System (JASC): 6710 · Main Rotor Control
- Part: Idler Arm
- Part number: 2060015499
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF A BHT 206-L3 HELICOPTER BEING IMPORTED FROM PAPUA NEW GUINEA IAW FAR 21.18Z(D):  THE NR 1 HYDRAULIC SERVO IDLER ARM WAS FOUND CRACKED AT THE ATTACH POINT BOSS AND HAD BEEN REPAIRED USING EPOXY TYPE GLUE. THIS IDLER ARM IS A COMPONENT IN THE MAIN ROTOR FLIGHT CONTROL SYSTEM.
